RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2013, Volume 47, Issue 1, Pages 92–96 (Mi faa3104)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

The Local Rank of an Ergodic Symmetric Power $T^{\odot n}$ Does Not Exceed $n! n^{-n}$

V. V. Ryzhikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: The infinity of the rank of ergodic symmetric powers of automorphisms of the Lebesgue space is proved, and sharp upper bounds for their local rank are found.

Keywords: ergodic transformation, local rank, symmetric tensor product

DOI: https://doi.org/10.4213/faa3104

Full text: PDF file (123 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2013, 47:1, 76–79

Bibliographic databases:

UDC: 517.9
Received: 28.09.2011

Citation: V. V. Ryzhikov, “The Local Rank of an Ergodic Symmetric Power $T^{\odot n}$ Does Not Exceed $n! n^{-n}$”, Funktsional. Anal. i Prilozhen., 47:1 (2013), 92–96; Funct. Anal. Appl., 47:1 (2013), 76–79

Citation in format AMSBIB
\Bibitem{Ryz13}
\by V.~V.~Ryzhikov
\paper The Local Rank of an Ergodic Symmetric Power $T^{\odot n}$ Does Not Exceed $n!\,n^{-n}$
\jour Funktsional. Anal. i Prilozhen.
\yr 2013
\vol 47
\issue 1
\pages 92--96
\mathnet{http://mi.mathnet.ru/faa3104}
\crossref{https://doi.org/10.4213/faa3104}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3088077}
\zmath{https://zbmath.org/?q=an:06213814}
\elib{https://elibrary.ru/item.asp?id=20730685}
\transl
\jour Funct. Anal. Appl.
\yr 2013
\vol 47
\issue 1
\pages 76--79
\crossref{https://doi.org/10.1007/s10688-013-0011-2}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000316206200011}
\elib{https://elibrary.ru/item.asp?id=20432738}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84874832201}


Linking options:
  • http://mi.mathnet.ru/eng/faa3104
  • https://doi.org/10.4213/faa3104
  • http://mi.mathnet.ru/eng/faa/v47/i1/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ryzhikov, “Weakly homoclinic groups of ergodic actions”, Trans. Moscow Math. Soc., 80 (2019), 83–94  mathnet  crossref  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:243
    Full text:85
    References:36
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020